# SDR 03FDEA01600

- Difficulty date: September 8, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE) FOUND CORROSION ON OUTBOARD PIVOT HOLE BORE AREA.  LT OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE) OUTBOARD PIVOT HOLE BORE CORROSION AREAS REPAIR CARRIED OUT AS PER EA 1-5750-72685 WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP / OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
